RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ignatovich, Sergei Dmitrievich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:27
Abstract pages:56
Full texts:33

http://www.mathnet.ru/eng/person90029
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1999
1. S. D. Ignatovich, A. N. Kolerov, A. V. Sachkov, “Devices for the measurement of the characteristics of power-laser fluxes”, Kvantovaya Elektronika, 27:2 (1999),  180–183  mathnet [Quantum Electron., 29:5 (1999), 459–461  isi]

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020